Existence of equilibria via continuous selections
Bull. Korean Math. Soc. 2005 Vol. 42, No. 2, 257-267
Printed June 1, 2005
Won Kyu Kim and Sangho Kum
Chungbuk National University, Chungbuk National University
Abstract : The aim of this paper is to give three equilibrium existence theorems for generalized games with lower semicontinuous constraint and preference multimaps by using Michael's continuous selection theorem.
Keywords : generalized game, equilibrium, continuous selection, fixed point
MSC numbers : 54C65, 91A06
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd